MAUDE Adverse Event Report: CAREFUSION ALARIS® GRAVITY ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® GRAVITY ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 42405E-07
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
The customer reported separation and leaking at both connection points attaching to the stop-cock during patient use.There was no patient harm.
 
Additional Manufacturer Narrative
The customer¿s report of separation of the stopcock was confirmed visually upon receipt but was not replicated.The customer¿s report of a leak was not confirmed.During inspection the 4-way stopcock was observed to be completely separated from the upper and lower portions of tubing to which it had been connected during product assembly.After reconnecting the stopcock to both pieces of the separated tubing and securely tightening both luer connections, the customer-provided set was functioning effectively throughout testing, and no disconnections, loosening, or leaking occurred at any time.The root cause of the customer¿s experience was failure to tighten the stopcock connections prior to use as instructed in the directions for use.
 
Event or Problem Description

Brand Name
ALARIS® GRAVITY ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7856019
Report Number9616066-2018-01552
Device Sequence Number13944753
Product Code FPA
UDI-Device Identifier10885403238611
UDI-Public10885403238611
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2020
Device Model Number42405E-07
Device Catalogue Number42405E-07
Device Lot Number17126592
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/07/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1